Optimized basis functions for slot antennas excited by coplanar waveguides release_ikwqbu4po5fnhef2uzmxm3ol6y

by A. Neto, P. De Maagt, S. Maci

Published in IEEE Transactions on Antennas and Propagation by Institute of Electrical and Electronics Engineers (IEEE).

2003   Volume 51, p1638-1646

Archived Files and Locations

application/pdf  766.3 kB
file_lljtieookvemthh6w7rtajer2a
homepage.tudelft.nl (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2003
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0018-926X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: cdd8c2d5-22fc-4e4a-9ea9-dbfa7940388d
API URL: JSON